# SDR DJFA2006358

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N493CW
- Make and model: Beech 400A
- Aircraft serial: RK93
- Aircraft time: 7,748 hours, 10,982 cycles
- Engine: Pwa JT15D5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 45A30308024
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,748 hours, 10,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE WALKAROUND FOUND RT IB LANDING GEAR DOOR BRACKET HINGE CRACKED.  THE CRACK IS APPROXIMATELY 3 INCHES LONG AND SHEETMETAL DAMAGE ON THE EDGE IS ABOUT 12 INCHES LONG.  MAINTENANCE REPLACED THE GEAR DOOR
